# SDR ASOA2015071413345

- Difficulty date: June 25, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 28,914 hours, 20,758 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN ON PAX DOOR UNDER PANEL 832AL CORRODED AND CRACKED.  REMOVED CORROSION ON THE PAX DOOR INNER SKIN UNDER PANEL 332AL IN REF TO SRM 51-21-06-001-001-A01.  BLENDED AREA IS OUT OF LIMITS IAW SRM 52-11-01-101-001-A01.  PERFORMED EDDY CURRENT INSPECTION OF INNER SKIN IAW NDTM PT 1 51-20-006-250-A01.  CRACK INDICATION EXTENDS TO NUTPLATE UPPER RIVET HOLE NO INDICATIONS NOTED AT THIS TIME.  COMPLIED WITH EA-32-2015-266 P2 SECTION 1.  RECEIVED AND COMPLIED WITH ECTC EA 32-2015-266.
